# SDR CALA9801944

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: CCC778202
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN COMPARTMENT 23 RT DID NOT OPEN ON TEST.  LUBRICATED LATCH PER MM 35-20-00.
